MathSciNet Relay Station
MathSciNet bibliographic data
MR170958 (30 #1192) 20.75
Dade, E. C. The maximal finite groups of $4\times 4$ integral matrices. Illinois J. Math. 9 1965 99–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement